MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE REVERSE SHOULDER COMPONENTS; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQUINOXE REVERSE SHOULDER COMPONENTS; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Model Number 320-01-38
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Failure of Implant (1924); Joint Dislocation (2374)
Date of Event 05/25/2023
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, the patient had an initial left tsa on (b)(6) 2018.The patient was revised on (b)(6) 2023 due to repeat dislocations.New reverse components were implanted.There was no reported breakage of a device or surgical delay/prolongation.The patient was last known to be in stable condition following the event.No other patient information/medical history reported.
 
Additional Manufacturer Narrative
Pending investigation.D10: 5143706 300-01-13 - equinoxe, humeral stem primary, press fit 13mm.5048172 315-35-00 - glnd kwire.5048206 315-35-00 - glnd kwire.5201214 315-35-00 - glnd kwire.3909106 320-10-05 - equinoxe reverse tray adapter plate tray +5.4838417 320-15-03 - rs glenoid plate post aug, 8 deg, left.5158524 320-15-05 - eq rev locking screw.5140945 320-20-00 - eq reverse torque defining screw kit.5103634 320-20-22 - eq rev compress screw lck cap kit, 4.5 x 22mm.5190833 320-20-26 - eq rev compress screw lck cap kit, 4.5 x 26mm.5011600 320-20-34 - eq rev compress screw lck cap kit, 4.5 x 34mm.5171651 320-20-34 - eq rev compress screw lck cap kit, 4.5 x 34mm.3874478 320-38-10 - equinoxe reverse 38mm humeral const liner +0.5175206 321-20-00 - equinoxe reverse shoulder drill kit.
 
Additional Manufacturer Narrative
H3: upon review of the available information, there is no evidence that this is a device related malfunction and there is no allegation against the device.Implantation of a total joint could result scapular notching and dislocation.The most likely cause of the reported event is patient conditions.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: a2, b1, b2, d1, d4 (remove all from initial report-suspect device unknown), g4 (remove 501k from initial report-unknown) h4 (remove erroneous date from initial report), h6: clinical code, types, findings and conclusion of investigation codes.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.Based on review of the available information, there is no evidence that this is a device related malfunction and there is no allegation against the device.Implantation of a total joint could result scapular notching and dislocation.The most likely cause of the reported event is patient conditions.

Brand Name
EQUINOXE REVERSE SHOULDER COMPONENTS
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key17322286
Report Number1038671-2023-01659
Device Sequence Number6347365
Product Code KWT
UDI-Device Identifier10885862086389
UDI-Public10885862086389
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K063569
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number320-01-38
Device Catalogue Number320-01-38
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2023
Supplement Date Received by Manufacturer12/14/2023
12/08/2025
Initial Report FDA Received Date07/13/2023
Supplement Report FDA Received Date12/15/2023
12/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/21/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age78 YR
Patient SexMale